MathSciNet Relay Station
MathSciNet bibliographic data
MR942150 (89j:41002) 41A05 (41A15 65D07)
Chui, Charles K.; Diamond, Harvey; Raphael, Louise A. Interpolation by multivariate splines. Math. Comp. 51 (1988), no. 183, 203–218.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement